# SDR MALA100002

- Difficulty date: January 6, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 25,633 hours, 28,232 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Overheat Detctor
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

AFTER DEPARTURE, TAILPIPE HOT FOR RT NR2 ENG ON TAKEOFF ILLUMINATED. PERFORMED EMERGENCY ACTION CARD-NO CHANGE. FOLLOWED EMERGENCY PROCEDURES AND SHUTDOWN ENG, NO TURBULENCE, TRACE ICING IN SNOW.  COMPLETED TASK CARD 26-10-302, ALSO OHMED CHECKED DETECTORS- ALL CHECK GOOD.  FOUND WIRES WG612 AND W615 CHAFED TOGETHER- REPLACED WIRES WG612 AND WG615.  PERFORMED TEST OF FIRE SHORT-CHECKS GOOD.  PERFORMED HIGH PWR ENG RUN-OPS CHECK GOOD.
